| Model Number |
IO-501 |
| Medical Device Problem Codes |
Battery Problem (2885); Noise, Audible (3273)
| Health Effect - Clinical Codes |
Dyspnea (1816); Low Oxygen Saturation (2477)
| Date of Event |
04/27/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
B3: date of event is estimated.As the device is not returned, no other information is available at this time to determine any other probable cause and/or the exact cause of the event.
Event or Problem Description
It was reported that the patient's device was displaying the battery error message and the fan was noisier while the patient was at work.It was noted that the patient's oxygen levels had dropped below 75% and experienced difficulty breathing due to the event.As a result, the patient went back home to their stationary oxygen concentrator and they later replaced their device.Patient has no ongoing issues due to the event.